# SDR 05FDEA02706

- Difficulty date: August 29, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 727-22
- Aircraft serial: 19085
- Aircraft time: 75,773 hours, 55,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1166-1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS POPPED AND CRACKED FASTENERS ALONG STR 25   LEFT, BS 1166 - 1183.  REPAIRED DAMAGED FUSELAGE SKIN BS 1166-1183 AT STR 25-STR 27 PER FED EX EA 7-5330-91350.
